# SDR ABXA010442

- Difficulty date: August 12, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N956AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47620
- Aircraft time: 36,431 hours, 40,666 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: 4912005503
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF THE LEFT WING LOWER AFT SPAR, INSPECTION FOUND WING BULKHEAD ATTACH FITTING CRACKED. LOCATED AT STATION XRS 111, STRINGER 11. REPLACED FITTING IAW DC-9 SRM 51-30-5.
